# SDR HEEA955527

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Transmission
- Part number: 350A37000402
- Condition: Seal Leak
- Location: Swashplate
- Part time: 472 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE BEARING GREASE SEAL LEAKING. REPLACED WITH SERVICEABLE ASSEMBLY AND RETURNED TO SERVICE.
